# SDR WX0A2021071273760

- Difficulty date: July 11, 2021
- Submitted: July 12, 2021
- Operation: Air carrier
- Aircraft: N328NV
- Make and model: Airbus A319-111
- Aircraft serial: 2821
- Aircraft time: 44,644 hours, 33,004 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: A12SA
- Part serial: 5J25015A
- Condition: Damaged
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN MEGAPHONE IS COMING APART AND HAS CORRODED BATTERY TRAY. / REMOVED AND REPLACED FWD CABIN MEGAPHONE PER AMM 25-65-51. OPS CHECK GOOD."
